MAUDE Adverse Event Report: DIVERSATEK HEALTHCARE DIVERSATEK HEALTHCARE; ZEPHR COMFORTEC PROBE

DIVERSATEK HEALTHCARE DIVERSATEK HEALTHCARE; ZEPHR COMFORTEC PROBE
Model Number ZAN-BG-44
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per maude adverse event report number mw5188839: it was reported that the zephr reflux probe malfunctioned and could not download the study.There were no patient complications reported, and it was confirmed by further follow up to the reporter that there was no patient harm.The study is downloaded after patient interaction, and the patient is no longer involved.Diversatek healthcare acknowledges receipt of the fda medwatch report referenced above.Upon receipt, the report was evaluated in accordance with our internal procedures and 21 cfr part 803.
 
Additional Manufacturer Narrative
The user facility report stated: probe malfunctioned and could not download study.It was reported that the zephr reflux probe malfunctioned and could not download the study.There were no patient complications reported, and it was confirmed by further follow up to the reporter that there was no patient harm.The study is downloaded after patient interaction, and the patient is no longer involved.The above facility did not reach out to diversatek healthcare prior to filing a medwatch report with the fda.However, if the reporter had reached out diversatek healthcare would not have reproted this incident to the fda becasue the malfunction reported by the user facility did not meet the criteria for mandatory reporting.The study is downloaded after patient interaction, and the patient is no longer involved.A patient was not involved in this event.Therefore, it is unknown why this was reported as it does not meet the threshold for a reportable event.Additionally, if the disposable zephr probe were to fail during a reflux study, it would pose no safety risk to the patient.Based on a review of trending reports and the information available, the device does not pose a safety risk even if the download could not be performed.Diversatek healthcare has determined that there are no new safety or efficacy issues as a result of this event and therefore, no further action will be taken.

Brand Name
DIVERSATEK HEALTHCARE
Common Device Name
ZEPHR COMFORTEC PROBE
Manufacturer (Section D)
DIVERSATEK HEALTHCARE
9150 commerce center circle
suite #500
highlands ranch WI 80129
Manufacturer (Section G)
DIVERSATEK HEALTHCARE
9150 commerce center circle
suite #500 CO 80129
Manufacturer Contact
laura boll
9150 commerce center circle
suite #500
highlands ranch, CO 80129
4147554806
MDR Report Key25739265
Report Number2023374-2026-00003
Device Sequence Number10412689
Product Code FFT
UDI-Device Identifier00816734022283
UDI-Public00816734022283
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberZAN-BG-44
Device Catalogue NumberZAN-BG-44
Device Lot Number07/31/2026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 YR
Patient SexFemale